# SDR ASAA9780095

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, FOUR EMERGENCY EXIT LIGHTS IN THE TAILCONE WERE FOUND INOPERATIVE.  REPLACED BATTERY POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
